# SDR SWIA202164650

- Difficulty date: December 9, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-2 SIDE ROLLERS AT FORWARD OUTBOARD, FORWARD INBOARD, AND AFT OUTBOARD LOCATIONS WORN.   (C CHECK RO 02/22/2022)   REMOVED LEFT SLAT-TRACK 1-2 SIDE ROLLER AT LOCATIONS FORWARD OUTBOARD, FORWARD INBOARD AND AFT OUTBOARD LOCATIONS TO FOM REF CRJ-700 AMM TASK 27-81-44-000-801-A01. INSTALLED NEW LEFT SLAT-TRACK 1-2 SIDE ROLLERS AT FORWARD OUTBOARD, FORWARD INBOARD AND AFT OUTBOARD LOCATIONS REF CRJ-700 AMM TASK 27-81-44-400-801-A01 TORQUE WRENCH TUC 5656 DUE CAL 30 JUN 22, CALIPERS TUC 8565 DUE CAL 31 OCT 22, SAFETY CABLE GUN TUC 9259 DUE CAL 30 JUN 22. PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM REF CRJ 700 AMM 27-50-00-710-801-A02. TEST GOOD AT THIS TIME. SEE CONTINUE CARD FOR MORE DETAIL
